# SDR SWI2025F01296

- Difficulty date: March 22, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL IS CORRODED FS280 Â€“ 319  (C-CHECK RO 09/07/2025)REMOVED AND INSTALLED RH FLOOR SILL BETWEEN FS280.00 - FS319.00. PRESSURE LEAK TEST GOOD. REF - CRJ900 SRM 51-42-06-001-001-A01, CRJ 900 SRM 51-42-13-001-001-A01, CRJ 900 SRM 51-42-21-001-001-A01. AND DWG. NO. SH690-32170 REV. AD COMPLIED WITH 51-900-1002-SKY
